Previous |  Up |  Next


Title: On the set of weighted least squares solutions of systems of convex inequalities (English)
Author: Iusem, A.
Author: de Pierro, A.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 4
Year: 1984
Pages: 667-678
Category: math
MSC: 52A05
MSC: 52A20
MSC: 65F10
MSC: 65K05
MSC: 65K10
MSC: 90C25
idZBL: Zbl 0565.65034
idMR: MR782016
Date available: 2008-06-05T21:19:41Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Y. CENSOR: Row-action methods for huge and sparse systems and their application.SIAM Rev. Vol. 23: 444-466 (1981). MR 0636080
Reference: [2] A. DE PIERRO A. N. IUSEM: A Simultaneous Projections Method for Linear Inequalities.To be published in Linear Algebra and its Applications.
Reference: [3] A. DE PIERRO A. N. IUSEM: A Parallel Projection Method for Finding a Common Point of a Family of Convex Sets.Informes de Matemática, Série B-021/84 IMPA, Rio de Janeiro, (1984).
Reference: [4] A. DE PIERRO A. N. IUSEM: A Simultaneous Iterative Method for Computing Projections on Polyhedra.To be published.
Reference: [5] G. T. HERMAN: Image Reconstruction from Projections: The Fundamentals of Computerized Tomography.Academic Press, New York, 1980. Zbl 0538.92005, MR 0630896
Reference: [6] G. T. HERMAN A. LENT: Iterative Reconstruction Algorithms.Comput. Biol. Med. 6: 273-294 (1976),
Reference: [7] R. J. ROCKAFELLER: Convex Analysis.Cambridge Univ. Press. Cambridge, Mass. (1970).


Files Size Format View
CommentatMathUnivCarol_025-1984-4_8.pdf 749.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo